# SDR ASAA0110042

- Difficulty date: February 5, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 656739313
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND WEB AT BS 967-976, LEFT BUTTOCK LINES 39-46 CRACKED.  REPAIRED PER SRM.  (M)
